| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The customer will be provided with a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device would intermittently not boot up during use.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker advised the customer that their device is unrepairable and is no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The device was returned to the customer unrepaired.The cause of the reported issue could not be determined.